MAUDE Adverse Event Report: SALTER LABS SALTER LABS; PEDIATRIC DISPOSABLE HANDLE 3/BATTERY

SALTER LABS SALTER LABS; PEDIATRIC DISPOSABLE HANDLE 3/BATTERY
Model Number 2016.C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure of the device delayed the intubation of the patient.Based on the reported information and the event originating in the us, the criteria for reporting an adverse event have been met.
 
Event or Problem Description
Would not light up. delay in intubation.The 1st and 2nd device did not light up, the 3rd device did work.

Brand Name
SALTER LABS
Common Device Name
PEDIATRIC DISPOSABLE HANDLE 3/BATTERY
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17978022
Report Number3000219639-2023-00034
Device Sequence Number17011897
Product Code CCW
UDI-Device Identifier00607411964428
UDI-Public00607411964428
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2016.C
Device Catalogue Number2016.C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown